MAUDE Adverse Event Report: RENOVIS SURGICAL TECHNOLOGIES, INC. S 150 STAND-ALONE ANTERIOR CERVICAL INTERBODY FUSION; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

RENOVIS SURGICAL TECHNOLOGIES, INC. S 150 STAND-ALONE ANTERIOR CERVICAL INTERBODY FUSION; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number S 150
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was reported to renovis after a routine 6-month follow-up examination.And x-ray revealed a dislodged cover plate and two backed-out screws.According to the surgeon, the patient is asymptomatic and the affected level of the 3 level construct have fused.There are no current plans to re-operate as the cover plate appears fully captured in the disc space.This complaint will be re-opened if/when renovis receives information that a revision surgery is planned or has been performed.As no revision surgery has been planned, renovis will not receive the implants back for a full investigation.Based on the initial analysis, the most likely cause for the failure mechanism is one or both of the outboard screws pushing on and dislodging the cover plate due to excessive forces placed on the most inferior cage of a 3 level fusion.Device not explanted.
 
Event or Problem Description
Sales rep for s1 spine (gl) informed renovis customer service (kj) of a product complaint on 02/23/2017.The complaint pertains to a s150 stand-alone anterior cervical interbody fusion 3-level construct, which is a contraindication to the ifu.The complaint was reported to renovis after a routine 6-month follow-up examination.An x-ray revealed a dislodged cover plate and two backed-out screws on the most inferior cage of a 3-level fusion.According to the surgeon, the patient is asymptomatic and all 3 levels have fused.There are no current plans to re-operate as the cover plate appears fully captured in the disc space.

Brand Name
S 150 STAND-ALONE ANTERIOR CERVICAL INTERBODY FUSION
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
RENOVIS SURGICAL TECHNOLOGIES, INC.
1901 w. lugonia ave.
suite 340
redlands CA 92374
MDR Report Key6426074
Report Number3007932279-2017-00001
Device Sequence Number783340
Product Code OVE
UDI-Device Identifier00841523118250
UDI-Public00841523118250
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K153250
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/29/2021
Device Model NumberS 150
Device Catalogue Number1055-161-306
Device Lot Number3296-8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2017
Initial Report FDA Received Date03/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1